I am 35 and actually in good condition except for a few years ago I was hospitalized for Atrial Fib.
I have been on Verelan 240 for about 3 years and have had no symptoms except when I try to go off my meds the symptoms come back!
More recently - My problem has been with acid reflux I have been on a proton pump inhibitor(aciphex and then prevacid) My symptoms seem to be coming back! I wake up in the middle of the night with nausea and a rapid heart beat of 130 to 140 BPM!(my BP becomes elevated about 148\88, My BP usually is 120\70 or lower.
1) Could this be a side effect of the new medication?
2) Or could feeling of nausea and acid reflux be the cause (by affecting or irritating the vagal nerve??
I have had a nuclear stress test I seem to be in good shape!
1. I would not expect the proton pump inhibitors to cause nausea, but it is possible. It is also possible that the acid reflux is pretty bad and is causing the nausea. If this is the case, you may need an evaluation by a gastroenterologist for a possible endoscopy.
2. It is possible that the arrhythmia is causing the nausea, the severe nausea can trigger arrhythmias. Wearing a Holter monitor at night would help settle the issue.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.